Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


am on truvada and edurant

Oct 12, 2017

I am having a problem with the medication that am taking and i always feeling dizzy and i recently had bad taste buds. I never receive cancelling and i am always scared of my life that am dying cause side effects of the pill makes me see and feel my body weak, dizzy and feeling something cold from the top of my head until to my fits. I really need cancelling and a mentor.

Response from Dr. Young

Hello and thanks for posting.

I'm not sure what you mean by "cancelling", but it's unfortunate that you're experiencing side effects from your HIV medications.

Today's medications should be very well tolerated, if they're not (as is your case), you should discuss your symptoms with your healthcare provider. It's not that every symptom is medication related, sometimes there are other medical conditions that are responsible. Either way, medication or illness, only by discussing your situation with your provider can an appropriate diagnostic and treatment approach be started.

Regarding mentoring- ask your local HIV service organization if they have peer mentoring programs- a way that positive people can help other positive people. Alternatively look at TheBody.com's blogs, through these, you might get a better sense of how others are living (and coping) with HIV.

I hope that's helpful, BY



Previous
PEP even worth it?
Next
Run out of TRIUMEQ

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement